# SDR ASAA2022042538125

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 3,327 hours, 1,081 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 233A3201313
- Part serial: F08764
- Condition: Faulty
- Location: Flight Deck
- Part time: 3,327 hours, 1,081 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT WILL NOT EXTINGUISH, TRIED TURNING OFF FOR 5 MINUTES AND THEN BACK ON LIGHT COMES ON INSTANTLY WHEN TURNING SWITCH BACK ON. GROUNDED - YES. PLACED WHCU IN OVERRIDE MODE - NO HELP, BOX WAS LOGGING P5-9 FAULT. SWAPPED WHCU - NO HELP, SWAPPED BACK. AFTER SEVERAL MINUTES SYS STARTED OPERATING NML. CKD WINDOW HEAT FILM AND SENSOR RESISTANCE PER B737-9 AMM 30-41-21, BOTH CKD NML. REPLACED P5-9, INSTL. TEST AND SYSTEM TEST NORMAL B737-9 AMM 30-00-02.
